# SDR CALA2025101309977

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17566
- Make and model: Boeing 737-9
- Aircraft serial: 67185
- Aircraft time: 8,186 hours, 2,755 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Platform
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OGV PLATFORM MISSING @ 5 O CLOCK PER AMM 72-23-00-211-804-G00.  FAN FRAME MODULE INSPECTION H (23) OUTER PLATFORM OGV PERMITTED FOR ALL AREAS AND UP TO 3 PLATFORMS AFFECTED AND UP TO 2 CONSECUTIVE PLATFORMS.
